# SDR CALA2024040300956

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 123,820 hours, 19,131 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Sheared
- Location: Psu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL CAME DOWN AT 33 DEF REDO 1 PIN OR REPLACEMENT OF MODULE PER WDM 35-21-14.  HANDED OVER TO OPPOSITE CREW. PRELIMINARY INSPECTIONS OF 33DEF FOUND OXY MASK DEPLOYMENT WIRING FOR MODULE M00064 WITH WIRE BUNDLE W1170 AND WIRES121-20R AND W1170-122-20G OF CANNON PLUG D2996 WITH ONE WIRE PULLED OUT OF PIN AND ONE WIRE SHEARED. IT REQUIRES A SPLICE REPAIR AND ADD EMP:U381930 DOOR LATCH ACTUATOR REPLACED AS PER AMM 35-21-15 PB 401 AND WDM 35-21-14-1 PAGE 1. OPS CHECK PERFORMED AS PER 35-21-00-705-054. VERIFIED OXYGEN GENERATOR HOSES CONNECTED CORRECTLY AND SAFETY PIN IS REMOVED AT 33DEF.
